logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorPunzo Fabio
QualificationAssociate professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (264.3Kb - 05/03/2021)
OrcIDhttps://orcid.org/0000-0002-7893-9857

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica--414ThursdayFrom 15:00
To 16:00
02.23994627--Su appuntamento da prendere via e-mail
Matematica--414TuesdayFrom 11:00
To 12:00
02.23994627--Su appuntamento da prendere via e-mail
E-mailfabio.punzo@polimi.it
Professor's personal websitehttps://www.mate.polimi.it/?view=pp&id=565&lg=it#ann

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2021 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Blow-up and global existence for solutions to the porous medium equation with reaction and fast decaying density (Show >>)


List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Blow-up and global existence for solutions to the porous medium equation with reaction and slowly decaying density (Show >>)
Nonexistence for hyperbolic problems on Riemannian manifolds (Show >>)
The Poisson equation on Riemannian manifolds with weighted Poincaré inequality at infinity (Show >>)
Uniqueness of very weak solutions for a fractional filtration equation (Show >>)


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Scientific Books
Esercizi di analisi matematica 1, geometria e algebra lineare (Show >>)
Journal Articles
Blow-up and global existence for the porous medium equation with reaction on a class of Cartan–Hadamard manifolds (Show >>)
Distance from submanifolds with boundary and applications to Poincaré inequalities and to elliptic and parabolic problems (Show >>)
Global Solutions of Semilinear Parabolic Equations on Negatively Curved Riemannian Manifolds (Show >>)
Integral conditions for uniqueness of solutions to degenerate parabolic equations (Show >>)
Poincaré inequalities for Sobolev spaces with matrix-valued weights and applications to degenerate partial differential equations (Show >>)
The Poisson equation on manifolds with positive essential spectrum (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Elliptic and parabolic equations with Dirichlet conditions at infinity on Riemannian manifolds (Show >>)
Nonexistence results for elliptic differential inequalities with a potential in bounded domains (Show >>)
Pointwise estimates for solutions of semilinear Parabolic inequalities with a potential (Show >>)
Porous medium equations on manifolds with critical negative curvature: unbounded initial data (Show >>)
Prescribed conditions at infinity for fractional parabolic and elliptic equations with unbounded coefficients (Show >>)
Qualitative properties of singular solutions to nonlocal problems (Show >>)
Reaction-Diffusion Problems on Time-Dependent Riemannian Manifolds: Stability of Periodic Solutions (Show >>)
The porous medium equation with large initial data on negatively curved Riemannian manifolds (Show >>)
The porous medium equation with measure data on negatively curved Riemannian manifolds (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Dirichlet Boundary Conditions for Degenerate and Singular Nonlinear Parabolic Equations (Show >>)
Nonexistence of Stable Solutions to Quasilinear Elliptic Equations on Riemannian Manifolds (Show >>)
Nonexistence of solutions to parabolic differential inequalities with a potential on Riemannian manifolds (Show >>)
manifesti v. 3.4.11 / 3.4.11
Area Servizi ICT
24/06/2021